# SDR 20000615SH006

- Difficulty date: May 31, 2000
- Submitted: June 15, 2000
- Operation: Air carrier
- Make and model: Doug DC-8
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 152059
- Part serial: B0658
- Condition: Cracked
- Location: Mlg
- Component: 1542511
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NDT INSPECTION SHOWED CRACK INDICATION AT SPOKE AREA.  (X)
